# SDR USAA920081204

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N52601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C12/ NR 6109923 - INTERCOSTAL UPPER ANGLE CRACKED BS 440 TO 460, WL 208.1, BL0 (HFEC VERIFIED). REPLACED INTERCOSTAL UPPER ANGLE CRACKED BS 440 TO 460, WL 208.1, BL 0 IAW SRM 51-40-02-0G. (K)
